# SDR MASA200600564

- Difficulty date: February 25, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,864 hours, 15,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Dirty
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON LAS - YAW DAMP INOP AND WILL NOT RE-ENGAGE.  CLEANED NR 2 YAW DAMP SWITCH.
